Previous |  Up |  Next


Title: K problematice matematiky a mechaniky (Czech)
Title: To the problematics of mathematics and mechanics (English)
Author: Randa, Miroslav
Language: Czech
Journal: Pokroky matematiky, fyziky a astronomie
ISSN: 0032-2423
Volume: 22
Issue: 4
Year: 1977
Pages: 220-222
Category: math
MSC: 00A69
Date available: 2010-11-16T21:44:28Z
Last updated: 2012-08-25
Stable URL:


Files Size Format View
PokrokyMFA_22-1977-4_6.pdf 423.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo